Doctor insights on:
Uncle Recently Prescribed
My uncle has recently been prescribed THC capsules insead of opiods. its basically synthetic weed. Is this safe for him to take?
Uncle's THC capsules: I imagine that your uncle's medical prescriber of the THC capsules felt that the benefits of your uncle taking these capsules far outweighed any side effects associated with THC capsules.Your uncle's state must have regulations in place to try and kept use of such products safe to patients. I imagine that his medical provider will be following him closely for any side effects. ...Read more
What do you suggest if my uncle has recently been prescribed THC capsules insead of opiods. its basically synthetic weed. is it safe?
Probably marinol: and it is generally safe and well-tolerated. The person to ask these questions, who would know your uncle's full health history (without which nobody can give you any kind of accurate advice), is the prescribing doctor or the dispensing pharmacist. Your uncle needs to be asking the questions or signing a release so that you can get the information. ...Read more
What do you suggest if my uncle is 52 years old , was diagnosed recently with pseudodementia . what is that and how can be treated if at all ?
Depression: Antiquated term. Take him for psychological or psychiatric evaluation for treatment which does exist ...Read more
My uncle has a spot on his back it is pretty big and black scabed and has just recently gotten larger with a nasty crater looking thing in it he has had it for ten years and its gotten bigger what are the chances that it spread to other areas of his body?
Depends!: It's hard to say if this can spread. But if it is a type of skin cancer it could. Tell him to get checked out. A biopsy is easy and painless and, if it is shown to be a type of cancer, the proper treatment can be done to prevent or delay further spread. Any longstanding skin abnormality can become cancerous at any time. If it changes in appearance, see doc! ...Read moreSee 1 more doctor answer
Hello sir,hws u? My uncle is suffering from piles n der is so much problem he face to the last 3 or 4 days.. sir please prescribed me proper trtmnt
Go to the Doctor: You are describing pain and intolerable symptoms. This patient needs to be seen by the physician. Surgery is often the treatment recommended. The answer to his problem will not come from the internet. ...Read more
Should i be concerned if my uncle was recently diagnosed with hodgkins lymphoma. Any help on what it is. Is it curable?
It is treatbale: Hodgkins disease is one of the more curable cancers. The cure rates range from 80-90%. You do not need to be concerned any more than he has to be. ...Read more
My uncle had a stroke 10+ years ago and since then is always dizzy. All the medication his dr has prescribed doesn't help at all. How can I help?
I would like to know that is paralysis genetic?My grandfather had it, then my uncle had an one sided attack and recently my aunt.Can it be coincidence
Paralysis: Paralysis is not necessarily genetic but causes of paralysis, such as high blood pressure, high cholesterol and other similar medical conditions can run in families and with three family members involved it would be worthwhile to find out what the causes of the paralysis were in these family members. ...Read moreSee 1 more doctor answer
Is there any treatment for rosacea? Both my father and uncle have recently developed this condition on their foreheads.
Betahistine dihydrochloride 8mg and conventin 400 mg prescribed for my uncle after dignosis in ears..Are they for life? And what are the side effects.
You can Look Them Up: Use dr. Google ; quickly research to answer your questions. For betahistine see: http://en.Wikipedia.Org/wiki/betahistine ; http://fdb.Rxlist.Com/drugs/drug-77795-betahistine. For conventin: http://en.Wikipedia.Org/wiki/gabapentin ; http://www.Rxlist.Com/neurontin-drug.Htm. When a brand name website is available, look up the "prescribing information", the fda summary of known + ; - issues. ...Read more
my uncle is suffering from ALS and the doctor has prescribed riluzole 100mg which I am not getting.
Please tell me from where i could buy this?
Prescription: Riluzole or Rilutek (riluzole) is available only by prescription, and is only for use in als. It improves quality of life by delaying the need for ventilator support. It is available at any pharmacy. Some pharmacies may have difficulty getting reimbursed for the drug due to insurance denials. In that event, your doctor's office may have assistance programs to help cover the cost of the drug. ...Read moreSee 1 more doctor answer
My uncle was prescribed tramadol and cyclobenzaprine he has had memory loss confusion and at times talks very fast and talks about things that have not happened but he thinks have happened could he have serotonin syndrome?
Many possibilities: The list of possible explanations range from illness he is taking these medicines for to combining these medicines plus or minus alcohol or other drugs as well as unrelated problems. It sounds like a thorough physical and psychiatric exam are indicated. The risk for serotonin syndrome increases significantly when someone is on at least 3 serotonergic medications. ...Read moreSee 1 more doctor answer
I have a question my uncle isn't of the best health and uses some things that aren't the best. recently hes found a lump that's on his upper thigh/groin region had excessive bouts of hiccups to the point of vomiting bad headaches and a very withdrawn almo
He needs help: I don't know who is 51 years old but if it is your uncle he needs to be seen to explain the headaches, lumps and hiccups and vomiting. He is probably afraid of what will be found. If you can convince him that you love him and want to know what is troubling him so he can be helped (before it's too late) he might get the help he needs. Good luck. ...Read moreSee 1 more doctor answer
My uncle currently lives in India. He has not been feeling well lately. He has experienced severe weight loss. He has almost no apettite. He is not able to get a control of his blood sugar and blood pressure. He recently got a full body MRI and CT s?
Sounds worrisome: MRI is good if you suspect a tumor or abscess etc in the body, but will not help in detecting things like peptic ulcer disease, colitis, etc or in evaluating kidney function or blood borne disease. Poorly controlled blood sugar can lead to severe wt loss and frequent urination, so he many need to get on insulin to get his blood sugar under control. I would see an internist or endocrinologist! ...Read more
My uncle recently had chemo and radiation therapy for mouth cancer and after some days he can't hear also pus is coming out of ear?
My uncle recently began to have involuntary movements of the arms, legs, feet and mouth (like a breathing fish) with movements of tongue inside mouth?
Chorea: Chorea is dance like movement of the arms and trunk. Many movement disorders can be associated with this symptom. Certain medications can also cause these symptoms, especially the ones you are describing in the tongue, which may represent tardive dyskinesia. ...Read moreSee 1 more doctor answer
Vit d recently 12.3 and NP prescribed 50,000 iu 2x a week for next 3 months. should that amount be taken that long?
It does take a large dose to make up for the deficit of vitamin D. Alternatively you could take 4000 units of vitamin D3 daily from now on. If you discontinue the vitamin D supplement you are likely to fall into the deficient state again.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine, if you are under 27 years of age. ...Read more
I was recently prescribed Buspirone 5mg to take twice a day. I may’ve accidentally taken it 3 times today is this okay? Should I be concerned?
Normally, Buspar is started at 7.5mg twice daily; after a month, dose is increased to therapeutic 15mg twice daily dosing. If there is not an adequate response, then the dose can be increased to 30mg twice daily.
You may feel funny after you take Buspar; you just took the usual 15mg/day starting dose -- should be no problem. ...Read more
Can controlled substances be prescribed on here? The dea recently lifted it's regulation of "e-prescribing, " so if i make appt can I get my meds here?
No.: This website is not for getting prescriptions and is not a substitute for seeing a physician in person. ...Read more
I am prescribed colazepam. 5 twice a day and was recently prescribed percocet is that ok to combine?
Be careful: first of all, I assume you are asking about the combination of clonazepam 0.5 mg twice a day with Percocet. Although many of my patients combine these medications and reported positive results, officially this combination is not encouraged or even "contraindicated" because of the additive sedating effect. A lot of over doses are happening from the combination of an opioid with benzodiazepines ...Read more
- Talk to a doctor live online for free
- Allergic penicillin prescribed cefazolin terrified needles pills
- Antipsychotic medications prescribed dementia
- Baygam prescribed
- Ask a doctor a question free online
- Cream lotion prescribed shingles
- Drink alcohol treatment prescribed conjunctivitis
- Epilepsy doctor prescribed seroquel causes seizures
- Gentamicin sulfate prescribed
- Recently gave birth